Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
9 p, 309.3 KB Polynomial integrability of the Hamiltonian systems with homogeneous potential of degree -2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the analytic integrability of Hamiltonian systems with Hamiltonian H = 1/ 2 2∑ i=1 p 2 i + V (q1, q2), having homogeneous potential V (q1, q2) of degree −2.
2011 - 10.1016/j.physleta.2011.03.042
Physics Letters. A, Vol. 375 (2011) , p. 1845-1849  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.